Geometric Properties of a New Integral Operator
Roberta Bucur,
Loriana Andrei and
Daniel Breaz
Abstract and Applied Analysis, 2015, vol. 2015, 1-6
Abstract:
We obtain sufficient conditions for the univalence, starlikeness, and convexity of a new integral operator defined on the space of normalized analytic functions in the open unit disk. Some subordination results for the new integral operator are also given. Several corollaries follow as special cases.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/430197.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/430197.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:430197
DOI: 10.1155/2015/430197
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().